Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 195, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Oct 11, 2014, 4:04 PM EDT for 4 counties in North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 11, 2014, 4:04 PM EDT (20:04 UTC)
- Expired
- Oct 11, 2014, 4:30 PM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Davidson County, NC, Montgomery County, NC, Randolph County, NC, Stanly County, NC
The radar
The Raleigh/Durham radar (KRAX), 141 km from the middle of the area, began a volume at 20:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.1 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 247 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 873 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 211 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 11, 2:51 PM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Oct 11, 2:51 PM EDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 251 PM EDT SAT OCT 11 2014 .SYNOPSIS...A COLD FRONT WILL DROP SOUTHWARD THROUGH THE AREA THIS AFTERNOON AND TONIGHT. A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING UNSETTLED WEATHER TO THE REGION THROUGH EARLY MONDAY. A STRONG COLD FRONT WILL CROSS THE REGION LATE TUESDAY. && .NEAR TERM /THROUGH SUNDAY NIGHT/... AS OF 235 PM SATURDAY... THROUGH THIS EVENING: A MOIST AND VOLATILE ATMOSPHERE (CHARACTERIZED BY PW VALUES OF 175-200% OF NORMAL ACCORDING TO BLENDED TPW IMAGERY) HOLDS OVER CENTRAL NC... AHEAD OF THE COLD FRONT NOW EXTENDING ACROSS SRN VA AND VERY NEAR THE NC/VA STATE LINE. RECENT SURFACE THETA-E TRENDS SHOW THAT THE FRONT HAS MOVED LITTLE IN THE LAST SEVERAL HOURS... HOWEVER THIS WILL CHANGE AS POTENT SHORTWAVE ENERGY PUSHING THROUGH THE GREAT LAKES AND ST LAWRENCE VALLEY TOWARD NEW ENGLAND FURTHER DIGS THE MEAN TROUGH OVER THE NORTHEAST AND PROPELS THE FRONT SOUTHWARD INTO NC THROUGH THE REST OF THE AFTERNOON INTO EARLY EVENING. WITH COPIOUS SUNSHINE THIS MORNING EXCEPT FOR FAR NRN SECTIONS... TEMPS HAVE ALREADY SOARED WELL IN THE 80S... AND THIS COMBINED WITH SOUPY DEWPOINTS IN THE 60S HAS PUSHED UP INSTABILITY... WITH MLCAPE ALREADY AOA 1000 J/KG OVER A LARGE CHUNK OF CENTRAL NC WITH NO REMAINING CINH. EFFECTIVE SHEAR HAS IMPROVED QUITE A BIT IN THE LAST SEVERAL HOURS... NOW UP TO 35-45 KTS OVER NRN AND WRN SECTIONS OF CENTRAL NC... JUST AHEAD OF A CONVECTIVE LINE NOW DEVELOPING OVER THE FOOTHILLS. SEE NOW REASON WHY THIS CONVECTION WON'T CONTINUE TO STRENGTHEN AND BECOME MORE ORGANIZED AS IT HEADS EAST. AND WITH THE POTENTIAL ADDED INFLUENCE OF LOW LEVEL MASS CONVERGENCE ALONG THE SOUTHWARD-MOVING FRONT... THIS CONVECTION SHOULD BECOME MORE ROBUST AND ORGANIZED AS IT HEADS TO THE ESE. SPORADIC OCCURRENCES OF DAMAGING WINDS ARE POSSIBLE... AND DESPITE THE MARGINAL MID LEVEL LAPSE RATES... THE 300-400 J/KG OF CAPE IN THE -10C TO -30C LAYER SUPPORTS A THREAT OF SOME HAIL AS WELL. LOCALLY HEAVY RAIN REMAINS POSSIBLE WITH ANOMALOUSLY HIGH PW IN PLACE AND UPSTREAM. FROM LATE EVENING THROUGH THE OVERNIGHT HOURS: LOW STRATUS DEVELOPMENT IS LIKELY BEHIND THE FRONT... AS INDICATED BY FORECAST SOUNDINGS AND CURRENT UPSTREAM CONDITIONS NORTH OF THE FRONT. THE MOIST UPGLIDE OVERNIGHT IS RATHER WEAK... BUT IF IT OCCURS OVER A SUFFICIENT DEPTH... PATCHY DRIZZLE IS CERTAINLY POSSIBLE OVERNIGHT. WINDS WILL SHIFT ABRUPTLY TO NORTHERLY THEN GUSTY NORTHEASTERLY WITH FRONTAL PASSAGE. TEMPS ARE TRICKY WITH COLD AIR ADVECTION ONSET AND AN ANTICIPATED THICK LAYER OF CLOUDS... BUT SEE LITTLE REASON TO DEPART FROM EXISTING LOWS IN THE MID-UPPER 50S. FOR SUN/SUN NIGHT: A COOL STABLE AIR MASS WILL BUILD IN FROM THE NORTH AS THE FRONT SETTLES SOUTH OF NC... SETTING UP A COLD AIR DAMMING REGIME AS THE CORE OF THE PARENT HIGH MOVES FROM NY/PA EARLY SUN OVER AND JUST OFF THE NEW ENGLAND COAST THROUGH SUN NIGHT. MODELS SHOW THE 850 MB FRONTAL ZONE SITTING ACROSS CENTRAL NC FOR SUN INTO SUN NIGHT... WHICH SHOULD RESULT IN A ZONE OF ENHANCED LOW LEVEL-SOURCE FORCING FOR ASCENT AND DECENT COVERAGE OF LIGHT RAIN/DRIZZLE OVER CENTRAL NC THROUGH MUCH OF THE DAY AND EVENING. WILL HAVE CHANCE POPS AREAWIDE... BUT SUN/SUN NIGHT QPF SHOULD BE A TENTH OF AN INCH OR LESS AS LARGER-SCALE FORCING IS LACKING... AS THE BEST UPPER DIVERGENCE IS EXPECTED TO HOLD JUST TO OUR WEST OVER THE SRN APPALACHIANS THROUGH SUN NIGHT. MODELS ARE UNIFORMLY IN AGREEMENT ON THICKNESSES PLUNGING FROM TODAY'S MUCH-ABOVE-NORMAL VALUES TO BELOW NORMAL... PARTICULARLY OVER THE NW PIEDMONT BENEATH THE DEEPEST PORTION OF THE DAMMING WEDGE. WITH LITTLE TO NO INSOLATION AND STEADY COLD AIR ADVECTION THROUGH THE DAY AND NIGHT... COMPOUNDED BY AFOREMENTIONED OVERRUNNING FLOW AND AREAS OF PRECIP... EXPECT HIGHS OF JUST NEAR 60 IN THE FAR NORTH AND NW... RANGING TO NEAR 70 IN THE FAR SE. THICK CLOUDS HEADING INTO SUN NIGHT WILL LEAD TO SMALLER-THAN-USUAL DIURNAL RANGES. LOWS SUN NIGHT IN THE MID 50S TO AROUND 60 WITH PATCHY DRIZZLE. -GIH && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... AS OF 250 PM SATURDAY... THE FORECAST PROBLEM FOR MONDAY WILL BE CENTERED AROUND THE COLD AIR DAMMING SITUATION. WITH MODEL TIMING OF THE MID-WEEK FRONT COMING IN SLOWER...THERE IS NO GREAT MECHANISM TO BREAK DOWN THE CAD WEDGE THAT WILL BE IN PLACE OVER THE NW PIEDMONT. IN ADDITION...ISENTROPIC LIFT LOOKS BETTER THAN IT HAS IN RECENT DAYS WHICH WILL HELP TO REINFORCE THE CAD. THE SURFACE HIGH REMAINS IN A GOOD LOCATION FOR CONTINUED HYBRID/IN-SITU DAMMING. THEREFORE EXPECT CLOUD COVER TO REMAIN IN PLACE FOR MUCH OF THE DAY BUT EXPECT A WIDE GRADIENT ACROSS THE CWA WITH REGARDS TO CLOUD COVER AND MAX TEMPERATURE. THE UPSHOT IS THE TRIAD MAY NOT GET OUT OF THE 60S FOR HIGHS AND THE I- 95 CORRIDOR COULD BE APPROACHING 80 BY THE END OF THE DAY. THE CAVEAT TO THIS SCENARIO IS IF THE CAD WEDGE DOES SCOUR OUT WITH SOME DAYTIME HEATING LEFT...TEMPERATURES LATE IN THE DAY COULD CLIMB IN THE NW. THIS IS WHERE THE BIGGEST BUST POTENTIAL WILL BE IN THE FORECAST. LOWS MONDAY NIGHT IN THE LOW TO MID 60S NE TO SW. && .LONG TERM /TUESDAY THROUGH SATURDAY/... AS OF 250 PM SATURDAY... THE MAIN CHANGE IN THE MODELS WITH THIS FORECAST PACKAGE REGARDING THE STRONG FRONTAL SYSTEM FOR PROGGED TO MOVE THROUGH CENTRAL NC BY SOMETIME MID-WEEK IS THAT THE 12Z GFS FELL INTO MUCH BETTER AGREEMENT WITH THE 00Z ECMWF RUN. THIS IS MUCH SLOWER THAN PREVIOUSLY FORECASTED AS THE GFS NOW ALSO CUTS OFF THE LOW WHICH CAUSES THE SYSTEM TO LINGER THROUGH WEDNESDAY EVENING. THIS WOULD BE FINE EXCEPT FOR THE FACT THAT THE ENSEMBLES ARE STILL FAVORING A FASTER SOLUTION. THEREFORE WILL SLOW THE SYSTEM DOWN A BIT BUT STILL FAVORING A TUESDAY NIGHT/ WEDNESDAY MORNING SCENARIO. BOTH MODELS STILL GO WITH A NEGATIVELY TILTED SYSTEM ALTHOUGH WITH THE SLOWER TIMING THIS MAY BE MORE OF A FACTOR IN THE EASTERN HALF OF THE STATE. FORECAST SOUNDINGS HAVENT CHANGED TOO MUCH AS THERE WILL STILL BE PLENTY OF SHEAR AND DYNAMICS TO SUSTAIN ANY CONVECTION DESPITE THE VERY LOW INSTABILITY VALUES. THE MAIN THREAT WITH THE SYSTEM WILL STILL BE HEAVY RAIN AND STRONG WINDS. NOT SEEING THE ASTRONOMICAL HELICITY VALUES THAT THE MODELS WERE PUTTING OUT EARLIER IN THE WEEK BUT THERE IS STILL SUFFICIENT 0-1 AND 0-3 KM SHEAR VALUES TO SUPPORT SOME ROTATING STORMS. TEMPS DURING THIS TIME FRAME SHOULD BE WARMER TUESDAY (MID 70S TO LOW 80S) AND COOLER WEDNESDAY (UPPER 60S TO LOW 70S). IN GENERAL THE SYSTEM SHOULD BE MOVING FAST ENOUGH TO AVOID WIDESPREAD FLOODING BUT WE SHOULD STILL EXPECT A HALF AN INCH TO AN INCH WIDESPREAD WITH LOCALLY HIGHER AMOUNTS IN LOCALIZED CONVECTION AND IN AREAS WHERE STORMS MAY BE TRAINING. THURSDAY THROUGH SATURDAY: A CLEARING TREND WILL BEGIN ON THURSDAY...KICKING OFF A PERIOD OF MUCH DRIER WEATHER FOR THE END OF THE WEEK AND INTO THE WEEKEND. THERE WILL ALSO BE A MODERATING TREND OF THE TEMPERATURES FROM THE LOWER 70S TO THE UPPER 70S BY THE END OF THE PERIOD. LOWS GENERALLY IN THE LOWER 50S. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 1250 PM SATURDAY... THIS MORNING'S MVFR-IFR CIGS AT INT/GSO HAVE IMPROVED TO VFR AND WILL REMAIN SO FOR A FEW MORE HOURS. AND RDU/RWI/FAY WILL REMAIN VFR THROUGH MID AFTERNOON. HOWEVER... AVIATION CONDITIONS WILL STEADILY DETERIORATE AT ALL SITES OVER THE NEXT 12 HOURS. A SURFACE COLD FRONT NOW ACROSS SRN VA WILL PUSH SOUTHWARD LATE THIS AFTERNOON THROUGH EARLY EVENING. THIS WILL RESULT IN SURFACE WINDS INITIALLY FROM THE SW OR WSW SHIFTING ABRUPTLY TO NORTHERLY WHEN THE FRONT DROPS THROUGH... AND BECOMING BRISK AND GUSTY FOR A COUPLE OF HOURS IMMEDIATELY BEHIND THE FRONT. VFR CIGS ARE EXPECTED TO DROP TO MVFR WITH MVFR VSBYS LIKELY WITH THE ONSET OF SHOWERS/STORMS... WHICH ARE EXPECTED TO DEVELOP OVER WRN AND CENTRAL NC AND TRACK TO THE ENE... BEGINNING AROUND 18Z-20Z AT INT/GSO... AND 20Z-23Z AT RDU/RWI/FAY... AND LASTING 2-4 HOURS AT ANY GIVEN LOCATION. ONCE THESE SHOWERS/STORMS SHIFT EAST OF THE AREA AND START TO DIMINISH IN INTENSITY WITH THE LOSS OF HEATING THIS EVENING... THE FRONT PUSHING SOUTHWARD WILL ENCOURAGE DEVELOPMENT OF LOW CLOUDS... AND A TRANSITION FROM SHOWERS/STORMS TO PATCHY LIGHT RAIN AND DRIZZLE BEHIND THE FRONT. MVFR/IFR CONDITIONS ARE LIKELY TO FORM AT INT/GSO/RDU/RWI SOON AFTER 00Z... AND AT FAY SOON AFTER 03Z. CIGS ARE EXPECTED TO SLOWLY IMPROVE TO MVFR AND LOW-END VFR TOWARD THE END OF THE TAF VALID PERIOD... BETWEEN 15Z AND 18Z SUN. LOOKING BEYOND 18Z SUN... CIGS ARE EXPECTED TO RISE TO HIGH-END MVFR OR LOW-END VFR (BASES BETWEEN 2 000 AND 3 500 FT AGL) SUN AFTERNOON... THEN SHOULD DROP BACK TO IFR/LIFR LATE SUN EVENING OR SOON AFTER MIDNIGHT WITH THICK LOW CLOUDS HOLDING WITHIN A COOL SURFACE FLOW FROM THE NE... HOLDING THROUGH DAYBREAK MON. CIGS SHOULD RISE BACK UP TO VFR VERY GRADUALLY MON AT RDU/RWI/FAY BUT MAY ONLY IMPROVE TO MVFR AT INT/GSO. IFR CIGS SHOULD ONCE AGAIN DEVELOP AROUND SUNSET MON EVENING... WITH STRENGTHENING WINDS FROM THE SOUTH AHEAD OF A POWERFUL STORM SYSTEM MOVING IN FROM THE WEST. THIS WILL AFFECT CENTRAL NC MON NIGHT THROUGH TUE NIGHT WITH SUB-VFR CONDITIONS... GUSTY WINDS... AND A PERIOD OF SHOWERS AND STRONG STORMS. PERIODS OF ADVERSE AVIATION CONDITIONS MAY PERSIST THROUGH THU MORNING AS AN UPPER LOW SHIFTS ACROSS THE REGION... AND DRASTIC IMPROVEMENT TO CONDITIONS MAY NOT ARRIVE UNTIL THU AFTERNOON. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...WSS/HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...ELLIS LONG TERM...ELLIS AVIATION...HARTFIELD
Hazardous weather outlook, Oct 11, 3:05 PM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 305 PM EDT SAT OCT 11 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-121915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 305 PM EDT SAT OCT 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. AN ISOLATED STRONG TO SEVERE THUNDERSTORM MAY OCCUR THROUGH THIS EVENING. THE MAIN WEATHER HAZARD WILL BE WIND GUSTS BETWEEN 40 AND 60 MPH. IN ADDITION...LOCALLY HEAVY RAINFALL IS POSSIBLE WHICH MAY RESULT IN EXTENSIVE PONDING ON ROADWAYS AND MINOR FLOODING OF POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A STRONG COLD FRONT WILL CROSS CENTRAL NC LATE TUESDAY THROUGH EARLY WEDNESDAY MORNING. A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF THE COLD FRONT WITH DAMAGING WINDS THE MAIN SEVERE WEATHER HAZARD. IN ADDITION...LOCALLY HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS RESULTING IN MINOR FLOODING OF STREETS AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 11, 3:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
353 PM EDT SAT OCT 11 2014
NCZ008-009-026-027-112100-
VANCE-GRANVILLE-FRANKLIN-NASH-
353 PM EDT SAT OCT 11 2014
...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
SOUTHERN VANCE...SOUTHERN GRANVILLE...FRANKLIN AND NASH COUNTIES
UNTIL 500 PM EDT...
AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS NEAR KITTRELL...OR 8 MILES
NORTHEAST OF CREEDMOOR...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ROCKY MOUNT...NASHVILLE...CREEDMOOR...LOUISBURG...FRANKLINTON...
DORTCHES...BAILEY...KITTRELL...BUNN AND RED OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
40 MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
&&
LAT...LON 3628 7835 3627 7831 3626 7817 3621 7811
3620 7800 3618 7798 3619 7792 3614 7789
3615 7770 3584 7784 3584 7790 3573 7821
3587 7828 3593 7835 3602 7854 3605 7855
3604 7861 3608 7872 3624 7875 3629 7851
TIME...MOT...LOC 1952Z 269DEG 28KT 3617 7855
ELLISSpecial weather statement, Oct 11, 3:54 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
354 PM EDT SAT OCT 11 2014
NCZ038-039-073-074-112045-
MONTGOMERY-RANDOLPH-DAVIDSON-STANLY-
354 PM EDT SAT OCT 11 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
MONTGOMERY...SOUTHWESTERN RANDOLPH...SOUTHEASTERN DAVIDSON AND
NORTHEASTERN STANLY COUNTIES UNTIL 445 PM EDT...
AT 354 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROCKWELL...OR 11 MILES NORTHWEST OF BADIN
LAKE...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 45 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHEBORO...ALBEMARLE...TROY...BADIN LAKE...BISCOE...SEAGROVE...
BADIN...DENTON...STAR AND RICHFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
45 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3550 8030 3551 8018 3552 8018 3553 8020
3554 8020 3555 8021 3558 8021 3561 8024
3563 8025 3563 8028 3571 7977 3527 7980
3543 8034
TIME...MOT...LOC 1954Z 277DEG 30KT 3553 8028
22The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 9:04 PM EDT | Special Weather Statement | RAH | Chatham, Wake | 41 min |
| Oct 10, 10:29 PM EDT | Special Weather Statement | RAH | Johnston | 61 min |
| Oct 11, 1:57 AM EDT | Special Weather Statement | RAH | Granville | 78 min |
| Oct 11, 1:58 AM EDT | Special Weather Statement | RAH | Person, Vance | 62 min |
| Oct 11, 3:53 PM EDT | Special Weather Statement | RAH | Franklin, Nash | 67 min |
| Oct 11, 3:54 PM EDT | Special Weather Statement | RAH | Montgomery | 51 min |
| Oct 11, 4:50 PM EDT | Special Weather Statement | RAH | Edgecombe | 55 min |
| Oct 11, 5:01 PM EDT | Special Weather Statement | RAH | Moore | 59 min |
| Oct 11, 5:19 PM EDT | Severe Thunderstorm Warning | RAH | Edgecombe | 41 min |
| Oct 11, 5:48 PM EDT | Special Weather Statement | RAH | Anson, Richmond | 57 min |
| Oct 11, 5:59 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 46 min |
| Oct 11, 6:12 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 63 min |
| Oct 11, 6:37 PM EDT | Special Weather Statement | RAH | Scotland | 53 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.